# SDR HEED95418

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Catch Assembly
- Part number: 7630307013044
- Condition: Cracked
- Location: Aft Cowl
- Part time: 473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COWL CATCH CRACKED .  REPLACED UNIT.
